Alert archive / Alabama / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 201, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at May 10, 2006, 11:44 AM CDT for Walker County, Alabama. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2006, 11:44 AM CDT (16:44 UTC)
- Expired
- May 10, 2006, 12:45 PM CDT
- In force
- 61 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
County Walker County, AL
The radar
The Columbus AFB radar (KGWX), 86 km from the middle of the area, began a volume at 16:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 9:48 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 4.7 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 379 J/kg
- Mixed-layer CIN
- -268 J/kg
- Mixed-layer LCL
- 531 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 188 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 101644
SVRBMX
ALC127-101745-
/O.NEW.KBMX.SV.W.0201.060510T1644Z-060510T1745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1144 AM CDT WED MAY 10 2006
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WALKER COUNTY IN CENTRAL ALABAMA
THIS INCLUDES THE CITIES OF...JASPER...CORDOVA
* UNTIL 1245 PM CDT
* AT 1142 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 13 MILES WEST OF JASPER...AND
MOVING EAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CURRY
AND SIPSEY.
LAT...LON 3398 8760 3385 8750 3371 8748 3375 8707
3396 8714
$$
KSL2 follow-up statements
000
WWUS54 KBMX 101709
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1209 PM CDT WED MAY 10 2006
ALC127-101745-
/O.CON.KBMX.SV.W.0201.000000T0000Z-060510T1745Z/
WALKER AL-
1209 PM CDT WED MAY 10 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR CENTRAL WALKER COUNTY...
AT 1208 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF CURRY TO 9 MILES SOUTHWEST OF
JASPER...OR ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF JASPER
TO 9 MILES SOUTHWEST OF JASPER...MOVING EAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
JASPER AND CURRY BY 1215 PM CDT
CORDOVA BY 1220 PM CDT
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT
WEDNESDAY AFTERNOON FOR NORTHWESTERN ALABAMA. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 100 PM CDT WEDNESDAY AFTERNOON FOR
SOUTHERN ALABAMA.
LAT...LON 3397 8746 3385 8750 3371 8748 3375 8707
3396 8714
$$
STEFKOVICH000
WWUS54 KBMX 101728
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1227 PM CDT WED MAY 10 2006
ALC127-101745-
/O.CON.KBMX.SV.W.0201.000000T0000Z-060510T1745Z/
WALKER AL-
1227 PM CDT WED MAY 10 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR CENTRAL WALKER COUNTY...
AT 1225 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM CURRY TO CORDOVA...OR ALONG A
LINE EXTENDING FROM 10 MILES NORTHEAST OF JASPER TO CORDOVA...MOVING
EAST AT 45 MPH.
LAT...LON 3397 8727 3387 8728 3375 8730 3375 8707
3396 8713
$$
STEFKOVICHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 7:45 AM CDT, 3 hours 59 minutes earlier.
Area forecast discussion, May 10, 7:45 AM CDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 745 AM CDT WED MAY 10 2006 .UPDATE...MESOSCALE UPDATE. SURFACE MESOANALYSIS REVEALS A BEWILDERING ARRAY OF FRONTS...HIGH AND LOW PRESSURE CENTERS...AND MESO BOUNDARIES. ONGOING CONVECTIVE LINE ALMOST BISECTING THE COUNTY WARNING AREA IS BEING DRIVEN EASTWARD BY A CONVECTIVE COLD POOL (AND ASSOCIATED MESOHIGH). EXPECT THIS LINE TO CONTINUE TO MAKE STEADY EASTWARD PROGRESS THROUGH THE REST OF THE MORNING. STORMS HAVE SHOWN A TENDANCY TO DEVELOP AND BE MOST ENHANCED ON THE SOUTH END OF THE LINE. ALSO EXPECT THIS TO BE THE CASE THROUGH THE REST OF THE MORNING. BIG QUESTION THEN BECOMES -- CAN THE ATMOSPHERE RECOVER AND RELOAD THIS AFTERNOON? AT THIS POINT...IM THINKING THE ANSWER IS YES. IN FACT...THE CURRENT OUTFLOW BOUNDARY AND MESOHIGH MAY ACTUALLY HELP TO SCOUR OUT THE MORNING STRATUS. AND ONCE THE DEBRIS MID/HIGH LEVEL CLOUDS DISSIPATE...THAT MAY LEAVE US WITH MORE SUNSHINE THAN WE BARGAINED FOR. IT LOOKS LIKE THE DAY HAS DAWNED MOSTLY SUNNY FOR A LARGE PART OF NORTH MISSISSIPPI. MY GUT FEELING IS THAT THE CURRENT CONVECTION MAY DELAY THE DEVELOPMENT OF MORE STORMS (OR DELAY THE EASTWARD MOVEMENT OF THE COMPLEX CURRENTLY IN ARKANSAS) UNTIL LATER IN THE AFTERNOON...WHICH EFFECTIVELY PUSHES IT CLOSER TO THE TIME THE UPPER SUPPORT ARRIVES HERE. WILL BE INTERESTING TO SEE WHAT THE 1800 UTC SOUNDINGS REVEAL...BOTH HERE AND KJAN. .DISCUSSION...NO FURTHER DISCUSSION. && .BMX WATCHES/WARNINGS/ADVISORIES... AL...NONE. && 61
Hazardous weather outlook, May 10, 10:05 AM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1005 AM CDT WED MAY 10 2006 ALZ011>015-017>050-110605- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1005 AM CDT WED MAY 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. THERE IS A THREAT OF SEVERE THUNDERSTORMS AND HEAVY RAINFALL THROUGHOUT THE DAY ACROSS MOST OF CENTRAL ALABAMA. A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE INTO LAMAR AND MARION COUNTIES AROUND 1030 AM...AND MOVE ACROSS WINSTON...FAYETTE... WALKER...NORTHERN PICKENS AND NORTHERN TUSCALOOSA COUNTIES BETWEEN 1030 AM AND NOON. THE PRIMARY THREAT WILL HEAVY RAINFALL AND DAMAGING STRAIGHT LINE WINDS. THE LINE WILL LIKELY DEVELOP SOUTHWARD DURING THE DAY AND AFFECT AREAS ALONG AND SOUTH OF INTERSTATE 20... AND WEST OF INTERSTATE 65 BETWEEN NOON AND 3 PM. THE HIGHEST THREAT OF SEVERE STORMS WILL BE SOUTH OF INTERSTATE 20 WHERE THE AIRMASS IS MORE UNSTABLE. ADDITIONAL WAVES OF STRONG TO SEVERE THUNDERSTORMS WILL AFFECT AREAS EAST OF INTERSTATE 65 DURING THE AFTERNOON AND EVENING HOURS PRIMARILY FROM 3 PM UNTIL MIDNIGHT. THERE IS ALSO A SIGNIFICANT THREAT OF FLASH FLOODING TODAY AND TONIGHT...MAINLY FOR AREAS ALONG AND WEST OF INTERSTATE 65. HEAVY RAINFALL OVER THE PAST 24 HOURS HAS RESULTED IN SATURATED GROUND CONDITIONS...AND MANY CREEKS ARE NEAR BANKFULL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WINDS WILL BECOME GUSTY ON THURSDAY...IN THE WAKE OF THE COLD FRONTAL PASSAGE. GUSTS AS HIGH AS 30 TO 40 MPH CAN BE EXPECTED...AND A WIND ADVISORY MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL BE NECESSARY THROUGH THIS EVENING.
In the hours before
Special weather statement, May 10, 7:07 AM CDT, 4 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 707 AM CDT WED MAY 10 2006 ALZ024-025-101300- JEFFERSON-SHELBY- 707 AM CDT WED MAY 10 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR SHELBY AND JEFFERSON COUNTIES UNTIL 800 AM CDT... ...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM AN APPROACHING LINE OF THUNDERSTORM... AT 707 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER HUEYTOWN...MOVING EAST AROUND 35 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR SYLVAN SPRINGS... NORTH JOHNS...HUEYTOWN...BESSEMER...MINOR...HELENA...GRAYSVILLE AND PELHAM THROUGH 800 AM CDT. THE PRIMARY THREAT FROM THESE STORMS IS MINOR FLOODING. PONDING OF WATER ON ROADWAYS... FLOODING OF LOW-LYING AREAS...RISING WATER ALONG CREEKS...AND UNDERPASSES WITH STANDING WATER ARE POSSIBLE. REMEMBER...DO NOT DRIVE ACROSS ROADWAYS COVERED WITH WATER OF UNKNOWN DEPTH. JONES/90
Special weather statement, May 10, 10:45 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1045 AM CDT WED MAY 10 2006 ALZ011-101645- MARION- 1045 AM CDT WED MAY 10 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR MARION COUNTY UNTIL 1145 AM CDT... ...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... ...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM AN APPROACHING THUNDERSTORM... ...LOCALLY HEAVY RAINFALL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 1042 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER WESTON...MOVING EAST AT 40 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR WESTON...HAMILTON... WHITEHOUSE AND BEAR CREEK THROUGH 1145 AM CDT. THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW. IF LIGHTNING IS OBSERVED... WAIT AT LEAST 30 MINUTES AFTER THE LAST LIGHTNING FLASH OR THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. THE PRIMARY THREAT FROM THESE STORMS IS STRONG GUSTY WINDS. THESE WINDS CAN BREAK OFF SMALL TREE LIMBS...AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. THE PRIMARY THREAT FROM THESE STORMS IS MINOR FLOODING. PONDING OF WATER ON ROADWAYS... FLOODING OF LOW-LYING AREAS...RISING WATER ALONG CREEKS...AND UNDERPASSES WITH STANDING WATER ARE POSSIBLE. REMEMBER...DO NOT DRIVE ACROSS ROADWAYS COVERED WITH WATER OF UNKNOWN DEPTH. KSL
Special weather statement, May 10, 11:20 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1120 AM CDT WED MAY 10 2006 ALZ022-101715- PICKENS- 1120 AM CDT WED MAY 10 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR PICKENS COUNTY UNTIL 1215 PM CDT... ...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... ...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM AN APPROACHING THUNDERSTORM... ...LOCALLY HEAVY RAINFALL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 1117 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER ETHELSVILLE...MOVING EAST AT 60 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR PICKENSVILLE... ETHELSVILLE...CARROLLTON...PALMETTO...REFORM...HARPERS MILL AND GORDO THROUGH 1215 PM CDT. THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW. IF LIGHTNING IS OBSERVED... WAIT AT LEAST 30 MINUTES AFTER THE LAST LIGHTNING FLASH OR THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. THE PRIMARY THREAT FROM THESE STORMS IS STRONG GUSTY WINDS. THESE WINDS CAN BREAK OFF SMALL TREE LIMBS...AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. THE PRIMARY THREAT FROM THESE STORMS IS MINOR FLOODING. PONDING OF WATER ON ROADWAYS... FLOODING OF LOW-LYING AREAS...RISING WATER ALONG CREEKS...AND UNDERPASSES WITH STANDING WATER ARE POSSIBLE. REMEMBER...DO NOT DRIVE ACROSS ROADWAYS COVERED WITH WATER OF UNKNOWN DEPTH. KSL
Local storm report, May 10, 11:32 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1132 AM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM TSTM WND DMG 5 N VERNON 33.83N 88.11W
05/10/2006 LAMAR AL LAW ENFORCEMENT
SCATTERED TREE DOWN REPORTS ACROSS NORTH END OF COUNTY.
&&
JONES/90Local storm report, May 10, 11:44 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1144 AM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 AM TSTM WND DMG HAMILTON 34.14N 87.98W
05/10/2006 MARION AL EMERGENCY MNGR
SCATTERED TREES DOWN BEING REPORTED COUNTYWIDE.
&&
JONES/90The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 5:23 AM CDT | Severe Thunderstorm Warning | BMX | Lamar, Pickens | 52 min |
| May 10, 6:06 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Tuscaloosa | 26 min |
| May 10, 10:33 AM CDT | Flash Flood Watch | BMX | Autauga, Bibb, Blount, Chilton, Dallas, Elmore and 16 more | 11 hr |
| May 10, 10:55 AM CDT | Severe Thunderstorm Warning | BMX | Lamar | 65 min |
| May 10, 11:04 AM CDT | Severe Thunderstorm Warning | BMX | Marion | 41 min |
| May 10, 11:23 AM CDT | Severe Thunderstorm Warning | BMX | Fayette | 52 min |
| May 10, 11:30 AM CDT | Severe Thunderstorm Warning | BMX | Pickens | 45 min |
| May 10, 11:33 AM CDT | Severe Thunderstorm Warning | BMX | Winston | 57 min |
| May 10, 11:52 AM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 38 min |
| May 10, 11:59 AM CDT | Severe Thunderstorm Warning | BMX | Greene | 31 min |
| May 10, 12:25 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 50 min |
| May 10, 12:50 PM CDT | Flash Flood Warning | BMX | Pickens, Tuscaloosa | 3 hr |
| May 10, 1:07 PM CDT | Flash Flood Warning | BMX | Greene, Hale, Sumter | 3 hr |
| May 10, 1:17 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 28 min |
| May 10, 1:35 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 40 min |
| May 10, 1:48 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 42 min |
| May 10, 1:55 PM CDT | Severe Thunderstorm Warning | BMX | Lamar | 37 min |
| May 10, 2:01 PM CDT | Tornado Warning | BMX | Sumter | 29 min |
| May 10, 2:17 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 43 min |
| May 10, 2:19 PM CDT | Flash Flood Warning | BMX | Winston | 116 min |
| May 10, 2:23 PM CDT | Tornado Warning | BMX | Marengo | 37 min |
| May 10, 2:25 PM CDT | Severe Thunderstorm Warning | BMX | Coosa | 50 min |
| May 10, 2:36 PM CDT | Severe Thunderstorm Warning | BMX | Hale, Perry | 39 min |
| May 10, 2:44 PM CDT | Flash Flood Warning | BMX | Marengo | 3 hr |
| May 10, 2:51 PM CDT | Flash Flood Warning | BMX | Bibb, Chilton, Coosa, Tallapoosa | 3 hr |
| May 10, 2:55 PM CDT | Tornado Warning | BMX | Marengo | 19 min |
| May 10, 2:58 PM CDT | Severe Thunderstorm Warning | BMX | Tallapoosa | 47 min |
| May 10, 3:08 PM CDT | Flash Flood Warning | BMX | Autauga, Dallas, Elmore | 3 hr |
| May 10, 3:25 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 35 min |
| May 10, 3:31 PM CDT | Flash Flood Warning | BMX | Perry | 119 min |
| May 10, 3:36 PM CDT | Severe Thunderstorm Warning | BMX | Chambers | 39 min |
| May 10, 3:43 PM CDT | Flash Flood Warning | BMX | Talladega | 62 min |
| May 10, 3:58 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 62 min |
| May 10, 3:58 PM CDT | Severe Thunderstorm Warning | BMX | Lee | 47 min |
| May 10, 4:01 PM CDT | Flash Flood Warning | BMX | Lowndes, Montgomery | 119 min |
| May 10, 4:17 PM CDT | Severe Thunderstorm Warning | BMX | Chambers | 28 min |
| May 10, 4:24 PM CDT | Flash Flood Warning | BMX | Chambers, Lee | 2 hr |
| May 10, 4:28 PM CDT | Severe Thunderstorm Warning | BMX | Russell | 47 min |
| May 10, 4:34 PM CDT | Severe Thunderstorm Warning | BMX | Bullock | 26 min |
| May 10, 5:23 PM CDT | Flash Flood Warning | BMX | Marengo, Sumter | 2 hr |
| May 10, 5:53 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes | 52 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.